# SDR SWAA2020032330757

- Difficulty date: March 13, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 47,303 hours, 28,161 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERIES FAILED CAPACITY TEST AT LOCATIONS M1669; M1670; M1672 AND M1673 IN THE CABIN. / R&R EMERGENCY LIGHT BATTERIES AT LOCATIONS M1669; M1670; M1672 AND M1673 PER MM 33-51-06
